Almost periodic solutions for a Volterra model with mutual interference and Beddington-DeAngelis functional response Online publication date: Mon, 09-Oct-2017
by Zhouhong Li; Li Yang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 7, No. 4, 2017
Abstract: By using some analytical techniques, modified inequalities and Mawhin's continuous theorem of coincidence degree theory, some new sufficient conditions for the existence of positive almost periodic solutions to a class of Volterra model with mutual interference and Beddington-DeAngelis functional response are established. The work of this paper extends and improves the result given in recent years. Finally, an example and numerical simulation are given to illustrate the main result in this paper.
Online publication date: Mon, 09-Oct-2017
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com